# SDR SWIA202054885

- Difficulty date: December 11, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000556
- Aircraft time: 13,003 hours, 7,266 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR CRACKED AT TIP.  C-CHECK RO 12/27/2020.  REMOVED AND REPLACED RT WING SPAR I WITH NEW PART FROM FACTORY.  NO CHANGE TO WEIGHT AND BALANCE, REF EMB175 SRM.
